# SDR AALA990954

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Module
- Part number: S256T00510
- Condition: Defective
- Location: Rt Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 945 - DURING CLIMB-OUT, SLATS WERE RETRACTED AND A SLAT ASYMMETRY EICAS MESSAGE ILLUMINATED.  CREW RETURNED TO DFW AND LANDED OVERWEIGHT WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND RIGHT SLAT CONTROL MODULE FAULTY.  REPLACED RIGHT SLAT CONTROL MODULE.  ACCOMPLISHED REQUIRED OPERATIONAL AND LEAK CHECKS.  OVERWEIGHT LANDING WAS ACCOMPLISHED WITH NO ABNORMAL FINDINGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
